# SDR SWAA2022100365323

- Difficulty date: August 17, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N431WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29845
- Aircraft time: 66,939 hours, 39,408 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: None
- Condition: Cracked
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUSPECT CRACK AT #1 SLAT LWR LEADING SKIN AT FASTENER HOLE FOR SLAT ACTUATOR ATTACH FITTING SLAT STATION 95.19. 8-1 / [01] REMOVED FASTENER AT L/WING OF #1 SLAT LOWER LEADING SKIN FOR SLAT ACTUATOR ATTACH FITTING STA 95.19 IN IAW SRM 51-40-02-0G-0;[02] VERIFIED 1.;;[31] (FINAL) FABRICATED; LOCATED/DRILLED; AND INSTALLED REPAIR PARTS AT #1 SLAT LWR LEADING EDGE SKIN AS PER SRM 57-42-01-2R-8; SRM 51-40-02-0G-0; AND SRM 51-40-05-0G-0.;[32] VERIFIED AND INSPECTED STEP# 30.;[33] VERIFIED. FINAL.
